Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Alright well I just started my accutane and was worried about all the supplements I take whether it would be fine to take or not. But throughout the course of the day I take the following..

Well first Off I don't take a multi

but I take

Liquid chlorophyll

flaxseed oil

liquid soy lecithin

vitamin e and c

zinc

st johns wort

ginko biloba

selenium

undernatured whey protein

msm

What do you guys think?

Share this post


Link to post
Share on other sites
Alright well I just started my accutane and was worried about all the supplements I take whether it would be fine to take or not. But throughout the course of the day I take the following..

Well first Off I don't take a multi

but I take

Liquid chlorophyll

flaxseed oil

liquid soy lecithin

vitamin e and c

zinc

st johns wort

ginko biloba

selenium

undernatured whey protein

msm

What do you guys think?

zinc is probably a no go because i thinks it can work with vitamin a to enhances it utilization in the body. and possibly the the same goes with e but even less sure of e.

how long have you been takling liquid chlorophyll?

Share this post


Link to post
Share on other sites

i heard st johns wort is a major NOOOOO! read it up. In fact i think it says right on the accutane pack. whey and the oils should be find but cut out the rest.

Share this post


Link to post
Share on other sites

Safest thing to do is ask your doc. My choice would be to not use anything extra I don't absolutely need to survive to minimize the risk to the liver.

St. John's Wort has the warning on the Accutane box because it decreases the effectiveness of birth control pills. Since your name is David, I am guessing you won't need to worry about birth control pills.

Share this post


Link to post
Share on other sites
how long have you been takling liquid chlorophyll?

Just a couple months not daily or anything just every couple days.

Safest thing to do is ask your doc. My choice would be to not use anything extra I don't absolutely need to survive to minimize the risk to the liver.

St. John's Wort has the warning on the Accutane box because it decreases the effectiveness of birth control pills. Since your name is David, I am guessing you won't need to worry about birth control pills.

Ya I'm a guy, and I did remember reading that it was only because of birth control. Although I really don't want to get pregnant while on this stuff. Maybe I should stop taking it.

Share this post


Link to post
Share on other sites
Safest thing to do is ask your doc. My choice would be to not use anything extra I don't absolutely need to survive to minimize the risk to the liver.

St. John's Wort has the warning on the Accutane box because it decreases the effectiveness of birth control pills. Since your name is David, I am guessing you won't need to worry about birth control pills.

Ya I'm a guy, and I did remember reading that it was only because of birth control. Although I really don't want to get pregnant while on this stuff. Maybe I should stop taking it.

:lol: If you do get pregnant, let the world know. You'll be famous before you know it.

Share this post


Link to post
Share on other sites

I asked my doctor about taking supplements and stuff and all she had to say was just take a multivitamin if I want....

Isn't that the one thing I don't want to take because of the vitamin a?

I don't take one and don't plan to take one.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×